×

zbMATH — the first resource for mathematics

Sufficient conditions for stability and instability of autonomous functional-differential equations. (English) Zbl 0135.30301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arens, R.F, A topology for spaces of transformations, Ann. math., 47, 480-495, (1964) · Zbl 0060.39704
[2] Bellman, R; Cooke, K, Differential-difference equations, (1963), Academic Press New York
[3] Bourbaki, N, “espaces vectoriels topologiques,” livre 5, (1953), Herman Paris · Zbl 0050.10703
[4] Ergen, W.K, Kinetics of the circulating fuel nuclear reactor, J. appl. phys., 25, 702-711, (1954) · Zbl 0055.23003
[5] Hale, J.K, A stability theorem for functional-differential equations, (), 942-946 · Zbl 0196.38303
[6] Kelley, J.L, General topology, (1955), Van Nostrand Princeton, New Jersey · Zbl 0066.16604
[7] LaSalle, J.P, The extent of asymptotic stability, (), 365 · Zbl 0094.28602
[8] Levin, J.J; Nohel, J, On a nonlinear delay equation, J. math. anal. appl., 8, 31-44, (1964) · Zbl 0129.07703
[9] Krasovskii, N.N, Stability of motion, (1959), Stanford Univ. Press, 1963 · Zbl 0109.06001
[10] Volterra, V, Sur la théorie mathématique des phénomènes héréditaires, J. math. pures appl., 7, 249-298, (1928) · JFM 54.0934.06
[11] Volterra, V, Théorie mathématique de la lutte pour la vie, (1931), Gauthier-Villars Paris · JFM 57.0466.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.